# SDR REXA2018010100002

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 22,070 hours, 14,785 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING WAKE CHECK,  NOTED THE AFT LAVATORY SMOKE DETECTOR CONTINUED TO SOUND.  CYCLED CIRCUIT BREAKERS P1 & D9,  PREFORMED AN OPS CHECK IAW AMM 23-16-00, OPS CHECKED GOOD.
